# SDR TRAX200700300

- Difficulty date: February 28, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 22,870 hours, 20,516 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unknown
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP 832AT -EXIT- PLACARD REQUIRES REPLACEMENT.
